# SDR AALA20140502013

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 105,888 hours, 17,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LT NR 1 DOORWAY INOPERATIVE.  RESEATED LAMP FOR EMERGENCY LIGHT AT LT NR 1 DOORWAY, OPERATIONS CHECKED NORMAL.
